# SDR DALA2024120611491

- Difficulty date: December 3, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 95,930 hours, 16,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1814 EMERGENCY LIGHTS IN AFT CABIN INOP. CORRECTIVE ACTION: R/R BATTERY M676, M734, AND M739 PER B767-400 AMM 33-51. OPS CHK GOOD. OK FOR SVC. (6714419)
